# SDR AWXA0002115

- Difficulty date: August 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,463 hours, 24,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N3511
- Condition: Dented
- Location: Sta 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Lwr fuselage at STA 1510 STR 27L has dent 1" L x .5w x .095DC: removed intercostal cut out damage NDT no cracks noted INSTLD repair parts -fillers doublers IAW SRM 53-00-01 pg 206 and NDT SRM 51-00-19 and reinstalled intercostal SRM 51-40-02
